Skip to Content

Can Coumadin cause depression?

Responses (3)

kaismama 1 Jan 2013

its not in the list of side effects, however this doesn't mean that it isn't causing it in your case.

Anonymous 1 Jan 2013

Hello chin52. I very much doubt it. If you feeling or know odf a person being depressewd while taking Coumadin, best let the doctor know. Regards pledge

Anonymous 1 Jan 2013

excuse the typos please

lpietz 5 Jul 2015

A female pharmacist who wrote "Drug Muggers" lists coumadin (warfarin) in a list of drugs that can affect folic acid/folate as ingested in diet, and ability to help produce neurotransmitters that affect mood (serotonin and dopamine)--it is a metabolic pathway that affects this conversion found in up to 70% of people. I personally have experienced depression and panic attacks while I am on this med. I advise anyone taking it to research this med to the max. Unfortunately, as a healthcare provider for over 30 years, I have found docs. who overgeneralize or just plain don't know the side effects of what they proscribe. Many printed pieces of drug info aren't all-inclusive.

dwrdokeefe 20 Jan 2013

I dont think it can cause deppression but it is depressing when your on it and the events that led being put on it. Im 44 with about 10 years max left Ive been on it for a long time i take 20mg 5 days a week 25the other 2 plus i take 2 shots of levenox 120. I think the depression comes from diagnoses. But thats just my opinion. ... Ed the headaches can depress you.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions